MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 19G X 25MM; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 19G X 25MM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the needle guard came loose when the port was pulled out and the employee pricked herself superficially.Immediate action taken by the hospital / caretaker relevant to the care of the patient.Wound disinfected and needle separated.The incident happened after use on a patient.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of detachment of the needle safety is confirmed and was determined to be manufacturing related.The product returned for evaluation was a powerloc ez infusion set.The needle housing and bio-bag safety mechanism were returned separated.Use residue was observed on the device.Microscopic inspection of the bio-bag safety mechanism revealed the seal on the distal end of the bag had opened.Microscopic inspection of the needle bevel revealed evidence of use but no damage was observed.The open seal on the bio-bag safety mechanism was caused by detachment of the biobag, likely due to the manufacture of the device.The investigation has been forwarded to the manufacturing site for further investigation.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings in section h:11.
 
Event or Problem Description

Brand Name
EZ HUBER 19G X 25MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18271575
Report Number3006260740-2023-05513
Device Sequence Number4007107
Product Code FPA
UDI-Device Identifier00801741089077
UDI-Public(01)00801741089077
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue NumberSHG19-100
Device Lot NumberREGV1206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown